# SDR REXA2014022000227

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 25,806 hours, 22,534 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DID NOT COME UP AFTER TAKEOFF.  QRH PROCEDURE WORKED.  PERFORMED FUNCTIONAL CHECK OF LG IAW AMM 32-30-00, ALL CHECKED NORMAL.  INSPECTED LG FOR DAMAGE OR CONTAMINATION, NOTHING FOUND, ALL CHECKED GOOD.  SEE NON-ROUTINE CARDS FOR WORK DETAILS.  ACFT CHECKED GOOD AT THIS TIME.  PA05-018K SCENARIO 1 COMPLETED WITH PREVIOUSLY REPORTED ICE MELTED IN HANGAR.
